# SDR DXTA2010021703991

- Difficulty date: February 16, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600460
- Aircraft time: 9,872 hours, 8,112 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Flex Line
- Part number: AE246350960150
- Condition: Leaking
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, DEPRESSED BRAKES AND POWER BRAKE LOW PRESS LIGHT CAME ON AND ANTI SKID INOP LIGHT CAME ON. BRAKES WENT TO THE FLOOR. HAD TO USE THE EMERGENCY RED BRAKE HANDLE.  FOUND LT BRAKE FLEX LINE AT STRUT LEAKING. REMOVED DEFECTIVE LINE.  INSTALLED NEW LINE.  BLED BRAKES, LEAK AND OP'S CHECKED GOOD.  SERVICED BRAKE RESERVIOR AND EMERGENCY AIR BOTTLE. ALL WORK DONE IAW MM SECTION 32-40-00.
